Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 121, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2022, 6:04 PM EDT for Coweta County, Fayette County, Georgia. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2022, 6:04 PM EDT (22:04 UTC)
- Expired
- Jun 15, 2022, 6:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Coweta County, GA, Fayette County, GA
The radar
The Atlanta radar (KFFC), 11 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:10 PM EDT | HAIL 1 | 3 Se Peachtree City, GA | 1 INCH HAIL OBSERVED AT BALMORAL VILLAGE NEAR S PEACHTREE PKWY. |
| Jun 15, 6:16 PM EDT | TSTM WND DMG | 1 S Peachtree City, GA | MULTIPLE TREES DOWN NEAR INTERSECTION OF JOEL COWAN PKWY AND KELLY DR |
| Jun 15, 6:16 PM EDT | TSTM WND DMG | 3 Ssw Peachtree City, GA | TREE REPORTED DOWN IN A YARD ON MACINTOSH ESTATES CT. |
| Jun 15, 6:16 PM EDT | HAIL 1 | 3 Ssw Peachtree City, GA | 1 INCH HAIL OBSERVED ON MACINTOSH ESTATES CT. |
| Jun 15, 6:16 PM EDT | HAIL 1.25 | 1 Se Peachtree City, GA | HALF DOLLAR SIZE HAIL REPORTED NEAR INTERSECTION OF DRIFTWOOD CT AND FISHERS LUCK. |
| Jun 15, 6:22 PM EDT | TSTM WND DMG | Sharpsburg, GA | TREE REPORTED DOWN ACROSS THE ROAD ON HWY 54 NEAR INTERSECTION WITH SUNSET DR. |
| Jun 15, 6:23 PM EDT | TSTM WND DMG | 2 W Peachtree City, GA | TREE DOWN ON HOME WITH STRUCTURAL DAMAGE NEAR THE INTERSECTION OF TOWER RD AND WYNNMEADE PKWY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1749 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
436
WUUS52 KFFC 152204
SVRFFC
GAC077-113-152245-
/O.NEW.KFFC.SV.W.0121.220615T2204Z-220615T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
604 PM EDT Wed Jun 15 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Fayette County in north central Georgia...
Eastern Coweta County in west central Georgia...
* Until 645 PM EDT.
* At 604 PM EDT, a severe thunderstorm was located over Peachtree
City, or 8 miles southwest of Fayetteville, moving southwest at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Newnan, Peachtree City, Tyrone, Senoia, Brooks, Sharpsburg, Turin,
Haralson, East Newnan, Starrs Mill and Thomas Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3347 8454 3329 8442 3322 8458 3322 8465
3323 8465 3322 8469 3323 8470 3323 8471
3322 8472 3323 8472 3341 8481
TIME...MOT...LOC 2204Z 065DEG 9KT 3338 8457
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
149
WWUS52 KFFC 152233
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
633 PM EDT Wed Jun 15 2022
GAC077-113-152245-
/O.CON.KFFC.SV.W.0121.000000T0000Z-220615T2245Z/
Fayette GA-Coweta GA-
633 PM EDT Wed Jun 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN FAYETTE AND EASTERN COWETA COUNTIES...
At 632 PM EDT, a severe thunderstorm was located over Sharpsburg, or
8 miles east of Newnan, moving southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Newnan, Peachtree City, Tyrone, Senoia, Sharpsburg, Turin, East
Newnan, Starrs Mill and Thomas Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3327 8447 3324 8461 3322 8469 3323 8470
3323 8471 3322 8472 3323 8472 3341 8481
3345 8458
TIME...MOT...LOC 2232Z 065DEG 9KT 3335 8465
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:30 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 15, 3:30 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 330 PM EDT Wed Jun 15 2022 ...Hot and stormy Conditions to persist through the evening... .SHORT TERM /Tonight through Thursday Night/... The environment across north and central Georgia today is supportive of yet another evening of active weather. Almost all of the FA is outlooked in a Slight Risk today, with the remaining northern counties covered by a Marginal Risk. Shear is effectively negligible, but SPC mesoanalysis progs upwards of 5000 J/kg SBCAPE present across the CWA. Much like yesterday, CAMs begin CI with patchy clusters that eventually amalgamate into a southwestward- moving cold pool-driven complex. Given the later start and hotter temperatures thanks to less cloud debris, it is likely that showers and storms will persist well into the evening. With DCAPE on the order of 1200-1500 J/kg and PWATs of nearly 2", damaging wind gusts aided by strong, waterloaded downdrafts are the primary hazard in the strongest storms that form. Mid-level lapse rates are steeper today, and given fairly explosive values of CAPE, isolated large hail is not out of the question on the strongest upward pulses. Starting to see showers pop across areas south of I-20, but a stout cap present on the 12Z sounding prevented mid-morning storms from materializing. Given clearer conditions and later CI, Excessive Heat Warning and Heat Advisory criteria have been met across the area. The most recent MCN METAR produces a heat index value of 112 (101/73), and hot conditions will persist through the afternoon. Uncertainty remains on coverage of convection as far as relief from the dangerous heat, but as the cold pool moves through later today, temperatures and dewpoints will become more bearable (briefly). Temperatures tomorrow should be slightly cooler (though is it really wise to call 97 vs. 100 cool?) thanks to a shift to predominantly NE-ly winds, but maximum apparent Ts still surge well into the triple digits thanks to a stagnant airmass under a fairly strong high. A pre-emptive Heat Advisory has been issued for all counties aside from the NE GA terrain tomorrow, valid from 15-00Z. 96 .LONG TERM /Friday through Wednesday/... Mid level high pressure that is currently centered across the TN valley will retrograde westward through the extended period. By Friday or early Saturday, the high center has shifted to the center of the country with a broad longwave trough just off the east coast. The CWA will once again be in active northerly flow aloft for the weekend into early next week. At the surface, a frontal boundary will move south across the CWA on Friday into early Saturday. High pressure will build in behind this front and remain in place through early next week. The front could potentially help organize convection, especially with copious surface instability and steep lapse rates. Went slightly above the blend for pops for Friday afternoon. Friday looks to be another very hot day, with heat indices potentially approaching 110 degrees along and south of the I-20 corridor during the afternoon. A brief respite from the humid conditions are anticipated for Sunday into Monday, but heat indices start creeping up towards 100+ by Tuesday. NListemaa && .AVIATION... 18Z Update... Overall VFR conditions expected through the period aside from tstorm development this afternoon. Best timing looks to be 19-21Z for first instances of VCSH, with TSRA possible at TAF sites between 20 and 01Z. Damaging winds possible so have incl gusts in TEMPO groups. BKN high cigs are likely to linger well through the night before a FEW-SCT050 cu field develops tomorrow. Need to monitor potential for vsby restrictions due to FG tomorrow morning, but depends on where storms set up. Winds may bobble this the afternoon, but will avg NE-ly through tomorrow. //ATL Confidence...18Z Update... Medium confidence potential vsby restrictions, tstorm timing. High confidence all other elements. 96 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 96 74 98 / 30 20 10 30 Atlanta 74 96 75 97 / 50 20 20 30 Blairsville 68 91 70 91 / 20 30 30 30 Cartersville 72 97 74 96 / 50 20 20 30 Columbus 74 97 75 99 / 50 20 20 30 Gainesville 73 96 75 96 / 30 20 20 30 Macon 73 98 72 99 / 40 20 10 30 Rome 72 98 75 97 / 40 20 20 30 Peachtree City 72 96 73 98 / 40 20 20 30 Vidalia 76 97 72 100 / 30 10 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Excessive Heat Warning until 8 PM EDT this evening for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts... Clarke...Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock... Greene...Hancock...Houston...Jackson...Jasper...Jefferson... Johnson...Jones...Lamar...Laurens...Macon...Madison...Monroe... Montgomery...Morgan...Newton...Oconee...Oglethorpe...Peach... Pulaski...Putnam...Rockdale...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Twiggs...Upson...Walton...Warren... Washington...Wheeler...Wilcox...Wilkes...Wilkinson. Heat Advisory from 11 AM to 8 PM EDT Thursday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fayette...Floyd...Forsyth...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walker...Walton...Warren...Washington... Webster...Wheeler...White...Whitfield...Wilcox...Wilkes... Wilkinson. Heat Advisory until 8 PM EDT this evening for the following zones: Banks...Bartow...Carroll...Catoosa...Chattahoochee... Chattooga...Cherokee...Clayton...Cobb...Coweta...Dade...Dawson... DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon... Gwinnett...Hall...Haralson...Harris...Heard...Henry...Lumpkin... Marion...Meriwether...Murray...Muscogee...North Fulton... Paulding...Pickens...Pike...Polk...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Troup...Walker... Webster...White...Whitfield. && SHORT TERM...96 LONG TERM....NListemaa AVIATION...96
Hazardous weather outlook, Jun 15, 10:25 AM EDT, 7 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1025 AM EDT Wed Jun 15 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1025 AM EDT Wed Jun 15 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Heat Advisory has been issued for most of north and all of central Georgia this evening with afternoon heat index values between 100 and 110 degrees expected. In addition, an Excessive Heat Warning has been issued for portions of east and east-central Georgia through this evening with afternoon heat index values between 105 and 115 degrees expected. Scattered strong to isolated severe storms are also likely across portions of north and central Georgia today. The primary severe hazards would be damaging wind gusts and large hail. In addition, storms could also produce frequent lightning and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Daytime heat index values ranging from greater than 100 to near 110 degrees are expected for much of north and central Georgia through Friday. Scattered thunderstorms are possible Thursday, primarily during the afternoon and evening, and isolated thunderstorms will then be possible on Friday. Isolated strong to severe storms cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time but spotters are encouraged to report any wind damage or hail reports to the National Weather Service office in Peachtree City.
In the hours before
Special weather statement, Jun 15, 5:40 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT Wed Jun 15 2022
GAZ061-074-152215-
Washington GA-Hancock GA-
540 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southeastern Hancock
and northwestern Washington Counties through 615 PM EDT...
At 540 PM EDT, a strong thunderstorm was near Hamburg State Park, or
10 miles southeast of Sparta, moving west at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hamburg State Park, Linton, Devereux, Beulah and Warthen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3301 8304 3304 8306 3307 8304 3308 8305
3307 8307 3313 8311 3314 8309 3315 8310
3325 8307 3329 8278 3327 8278 3325 8276
3313 8272
TIME...MOT...LOC 2140Z 072DEG 21KT 3318 8283
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 5:42 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
542 PM EDT Wed Jun 15 2022
GAZ050-051-061-152215-
Taliaferro GA-Hancock GA-Greene GA-
542 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northeastern
Hancock, southeastern Greene and southwestern Taliaferro Counties
through 615 PM EDT...
At 542 PM EDT, a strong thunderstorm was over Springfield, or 9 miles
south of Crawfordville, moving west at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
White Plains, Liberty, Springfield and Shoulderbone.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3349 8290 3338 8286 3328 8307 3338 8316
3348 8312
TIME...MOT...LOC 2142Z 076DEG 13KT 3343 8295
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 5:49 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
549 PM EDT Wed Jun 15 2022
GAZ090-102-152215-
Chattahoochee GA-Stewart GA-
549 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southwestern
Chattahoochee and north central Stewart Counties through 615 PM
EDT...
At 549 PM EDT, a strong thunderstorm was over Cusseta, moving
southwest at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cusseta and Jamestown/south Fort Benning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3222 8495 3222 8493 3224 8491 3225 8492
3225 8491 3226 8490 3226 8489 3230 8494
3231 8496 3235 8496 3238 8475 3224 8472
3219 8495
TIME...MOT...LOC 2149Z 063DEG 9KT 3229 8479
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 5:51 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
551 PM EDT Wed Jun 15 2022
GAZ060-072-073-152215-
Putnam GA-Baldwin GA-Jones GA-
551 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northwestern
Baldwin, southwestern Putnam and northeastern Jones Counties through
615 PM EDT...
At 551 PM EDT, a strong thunderstorm was near Meriwether, or 9 miles
south of Eatonton, moving southwest at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Milledgeville, Meriwether, Ethridge, Plant Harlee Branch, Haddock,
Resseaus Crossroads, Stanfordville and Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3302 8344 3309 8355 3322 8353 3329 8331
3321 8326 3320 8327 3319 8327 3319 8325
3314 8322
TIME...MOT...LOC 2151Z 061DEG 14KT 3318 8336
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 5:52 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
552 PM EDT Wed Jun 15 2022
GAZ042-043-152215-
Douglas GA-Carroll GA-
552 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of northeastern Carroll
and western Douglas Counties through 615 PM EDT...
At 552 PM EDT, a strong thunderstorm was over Winston, or 7 miles
southwest of Douglasville, moving southwest at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Douglasville, Villa Rica, Temple, Winston, Lake Val-Do-Mar, Treasure
Lake, Bill Arp and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3373 8503 3377 8488 3378 8482 3378 8479
3365 8474 3356 8496 3364 8504
TIME...MOT...LOC 2152Z 061DEG 14KT 3370 8487
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 15, 6:03 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
603 PM EDT Wed Jun 15 2022
GAZ083-094-095-152230-
Peach GA-Houston GA-Twiggs GA-
603 PM EDT Wed Jun 15 2022
...A strong thunderstorm will impact portions of southwestern Twiggs,
east central Peach and central Houston Counties through 630 PM EDT...
At 603 PM EDT, a strong thunderstorm was over Kathleen, or 9 miles
northeast of Perry, moving west at 15 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Perry, Warner Robins, Robins Air Force Base, Sand Bed, Houston Lake,
Bonaire, Miami Valley, Kathleen, Lakewood and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3260 8353 3247 8349 3237 8370 3259 8384
TIME...MOT...LOC 2203Z 077DEG 11KT 3251 8359
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:50 AM EDT | Excessive Heat Warning | FFC | Baldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 42 more | 16 hr |
| Jun 15, 2:51 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 86 more | 29 hr |
| Jun 15, 4:37 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 15, 4:53 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Jun 15, 5:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jun 15, 5:02 PM EDT | Special Weather Statement | FFC | Treutlen | 28 min |
| Jun 15, 5:12 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Jun 15, 5:14 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 15, 5:17 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 15, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 41 min |
| Jun 15, 5:22 PM EDT | Special Weather Statement | FFC | Talbot | 38 min |
| Jun 15, 5:24 PM EDT | Special Weather Statement | FFC | Putnam | 36 min |
| Jun 15, 5:29 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jun 15, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 44 min |
| Jun 15, 5:32 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Jun 15, 5:37 PM EDT | Special Weather Statement | FFC | Fayette | 23 min |
| Jun 15, 5:40 PM EDT | Special Weather Statement | FFC | Hancock | 35 min |
| Jun 15, 5:42 PM EDT | Special Weather Statement | FFC | Hancock | 33 min |
| Jun 15, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 24 min |
| Jun 15, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 43 min |
| Jun 15, 5:49 PM EDT | Special Weather Statement | FFC | Chattahoochee | 26 min |
| Jun 15, 5:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Jun 15, 5:52 PM EDT | Special Weather Statement | FFC | Douglas | 23 min |
| Jun 15, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Putnam | 44 min |
| Jun 15, 6:03 PM EDT | Special Weather Statement | FFC | Houston | 27 min |
| Jun 15, 6:06 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Jun 15, 6:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 15, 6:13 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Jun 15, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Peach, Taylor | 43 min |
| Jun 15, 6:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 15, 6:32 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 28 min |
| Jun 15, 6:41 PM EDT | Special Weather Statement | FFC | Fulton | 34 min |
| Jun 15, 6:41 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 49 min |
| Jun 15, 6:43 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jun 15, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 45 min |
| Jun 15, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 42 min |
| Jun 15, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 39 min |
| Jun 15, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 38 min |
| Jun 15, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Macon, Peach, Taylor | 52 min |
| Jun 15, 6:56 PM EDT | Special Weather Statement | FFC | Pulaski | 34 min |
| Jun 15, 6:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Jun 15, 7:00 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jun 15, 7:02 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Jun 15, 7:05 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jun 15, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Troup | 40 min |
| Jun 15, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 38 min |
| Jun 15, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe | 25 min |
| Jun 15, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 39 min |
| Jun 15, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 23 min |
| Jun 15, 7:24 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jun 15, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Jun 15, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Coweta, Fayette, Henry, Lamar, Meriwether and 3 more | 42 min |
| Jun 15, 7:35 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jun 15, 7:36 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Jun 15, 7:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jun 15, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 38 min |
| Jun 15, 7:52 PM EDT | Special Weather Statement | FFC | Henry | 38 min |
| Jun 15, 7:56 PM EDT | Special Weather Statement | FFC | Heard | 34 min |
| Jun 15, 7:56 PM EDT | Special Weather Statement | FFC | Polk | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.